Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak cutpoint ordering on hereditarily unicoherent continua


Authors: R. J. Koch and I. S. Krule
Journal: Proc. Amer. Math. Soc. 11 (1960), 679-681
MSC: Primary 54.00; Secondary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1960-0120606-1
MathSciNet review: 0120606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Hunter, On the semigroup structure of continua, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 356-368. MR 0109194 (22:82)
  • [2] R. J. Koch, Arcs in partially ordered spaces, Pacific J. Math. vol. 9 (1959) pp. 723-728. MR 0108553 (21:7269)
  • [3] W. L. Strother, Continuity for multi-valued functions, Tulane University dissertation, 1952.
  • [4] A. D. Wallace, Struct ideals, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 634-638. MR 0071756 (17:179h)
  • [5] L. E. Ward, Jr., Mobs, trees, and fixed points, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 798-804. MR 0097036 (20:3516)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 22.05

Retrieve articles in all journals with MSC: 54.00, 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120606-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society